# SDR ABXA20200803192

- Difficulty date: September 17, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 368531694201101
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, CORROSION DAMAGE WAS NOTED TO THE LOWER AFT SURFACE OF THE STA 1417 FLOOR BEAM UPPER (368-53-16-94201-101) T-CAP FLANGE, AT LBL 6, THAT FALLS OUTSIDE OF THE LIMITS OF IAI SRM SUPPLEMENT 53-00-51.  THE CORROSION DAMAGE IS LOCATED IN THE TAPERED END SECTION OF THE UPPER FLANGE WITH THE GREATEST MEASURED MATERIAL LOSS BEING 46.5 PERCENT.  THE REPAIR ACCOMPLISHED IS ACCEPTABLE AND HAS STAGE 1 APPROVAL FOR STATIC STRENGTH, PER FAA FORM 8110-3 SIGNED BY ROBERT MANASHI, DERT-710167-SW, DATED 10-SEP-2020.  REF.ABX-REA-5360-64021-00.
